# SDR AALA202408277598

- Difficulty date: August 21, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 64,329 hours, 26,650 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20633000
- Part serial: 17798C20633
- Condition: Overtemp
- Location: Zone 700
- Part time: 2,592 hours, 1,270 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING ROLL OUT WITH ALMOST NO BRAKES BEING APPLIED THE RIGHT BRAKE GRABBED MOMENTARILY. AFTER PARKING A GROUND CREW REPORTED THE RIGHT BRAKE GLOWING RED. POST FLIGHT WALK AROUND SHOWED THAT THE RIGHT INBOARD BRAKE WAS STILL GLOWING RED HOT 20 MINUTES AFTER PARKING. **SUPPLEMENTAL REPORTFOR (AALA202408226145): REPLACED BOTH NUMBER 3 (AALA202408226145) AND NUMBER  4 (AALA202408277598) BRAKE ASSEMBLY. OPERTIONAL CHECK GOOD. PER AMM 32-41-41**(CLOSED).
